Searching closed form analytic solutions to some nonlinear fractional wave equations

Joint Authors

Tariq al-Islam
Ikram al-Islam
Akbar, Ali

Source

Arab Journal of Basic and Applied Sciences

Issue

Vol. 28, Issue 1 (31 Dec. 2021), pp.64-72, 9 p.

Publisher

University of Bahrain College of Science

Publication Date

2021-12-31

Country of Publication

Bahrain

No. of Pages

9

Main Subjects

Mathematics

Abstract EN

Numerous tangible incidents in physics, chemistry, applied mathematics and engineering are described successfully by means of models making use of the theory of derivatives of fractional order and research in this area has grown significantly.

In this article, we establish exact solutions to some nonlinear fractional differential equations.

The recently established rational (G'/G)-expansion method with the help of fractional complex transform is used to examine abundant further general and new closed form wave solutions to the nonlinear space-time fractional mBBM equation, the space-time fractional Burger’s equation and the space-time fractional ZKBBM in the sense of the Jumarie modified Riemann-Liouville derivative.

The fractional complex transform reduces the nonlinear fractional differential equations into nonlinear ordinary differential equations and then the theories of ordinary differential equations are implemented effectively.

It is observed that the performance of this method is reliable, useful and gives new and broad-ranging closed form solutions than the existing methods.

American Psychological Association (APA)

Tariq al-Islam& Ikram al-Islam& Akbar, Ali. 2021. Searching closed form analytic solutions to some nonlinear fractional wave equations. Arab Journal of Basic and Applied Sciences،Vol. 28, no. 1, pp.64-72.
https://search.emarefa.net/detail/BIM-1340611

Modern Language Association (MLA)

Akbar, Ali…[et al.]. Searching closed form analytic solutions to some nonlinear fractional wave equations. Arab Journal of Basic and Applied Sciences Vol. 28, no. 1 (2021), pp.64-72.
https://search.emarefa.net/detail/BIM-1340611

American Medical Association (AMA)

Tariq al-Islam& Ikram al-Islam& Akbar, Ali. Searching closed form analytic solutions to some nonlinear fractional wave equations. Arab Journal of Basic and Applied Sciences. 2021. Vol. 28, no. 1, pp.64-72.
https://search.emarefa.net/detail/BIM-1340611

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 70-72

Record ID

BIM-1340611